... help or will the side effects disapate on their own?
It depends on what side effects we are speaking of and how much benedryl they are taking. One can overdose fatally on Benedryl or almost any other drug if enough is taken. There is a reason they put doses in the instructions. If you take more than the recommended dose, it is not safe any longer. Just because it is OTC doesnt mean it is safe to use as much as you want.
- Benadryl Information for Consumers
- Benadryl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benadryl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2010 • 5 answers
Benadryl - took benedryl daily for 3+ years for postnasal drip..recently stopped..a terrifying itch?
Posted 15 May 2013 • 1 answer
Posted 25 Feb 2014 • 2 answers
Posted 13 Oct 2015 • 1 answer
Posted 5 Oct 2016 • 1 answer